Alert archive / Colorado / Winter Storm Watches in 2019
Winter Storm Watch 13, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm watch at Apr 27, 2019, 3:23 PM MDT for 10 counties in Colorado. It took effect at Apr 29, 2019, 6:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 27, 2019, 3:23 PM MDT (21:23 UTC)
- In effect from
- Apr 29, 2019, 6:00 AM MDT
- Expired
- Apr 28, 2019, 3:15 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 121 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313 WWUS45 KPUB 272123 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 323 PM MDT Sat Apr 27 2019 COZ058-060-073-082-280530- /O.NEW.KPUB.WS.A.0013.190429T1200Z-190430T1200Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Pikes Peak Above 11000 Feet- 323 PM MDT Sat Apr 27 2019 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 15 inches possible. Winds could gust as high as 40 mph. * WHERE...Western Mosquito Range/East Lake County Above 11000 Feet, Eastern Sawatch Mountains Above 11000 Feet, Northern Sangre de Cristo Mountains Above 11000 Feet and Pikes Peak Above 11000 Feet. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Travel at mountain pass level may become difficult due to the heavy wet snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$ Hodanish
4 follow-up statements
306 WWUS45 KPUB 280503 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1103 PM MDT Sat Apr 27 2019 COZ058-060-073-082-281500- /O.CON.KPUB.WS.A.0013.190429T1200Z-190430T1200Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Pikes Peak Above 11000 Feet- 1103 PM MDT Sat Apr 27 2019 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 15 inches possible. Winds could gust as high as 40 mph. * WHERE...Western Mosquito Range and East Lake County, Eastern Sawatch Mountains, Northern Sangre de Cristo Mountains and Pikes Peak Above, all above 11000 Feet. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Travel over mountain passes may become difficult due to the heavy, wet snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
239 WWUS45 KPUB 280944 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 344 AM MDT Sun Apr 28 2019 COZ058-060-073-082-281745- /O.CON.KPUB.WS.A.0013.190429T1200Z-190430T1200Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Pikes Peak Above 11000 Feet- 344 AM MDT Sun Apr 28 2019 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 15 inches possible. Winds could gust as high as 40 mph. * WHERE...Western Mosquito Range and East Lake County, Eastern Sawatch Mountains, Northern Sangre de Cristo Mountains and Pikes Peak Above, all above 11000 Feet. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Travel over mountain passes may become difficult due to the heavy, wet snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
995 WWUS45 KPUB 281722 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1122 AM MDT Sun Apr 28 2019 COZ058-060-073-082-290130- /O.CON.KPUB.WS.A.0013.190429T1200Z-190430T1200Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Pikes Peak Above 11000 Feet- 1122 AM MDT Sun Apr 28 2019 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 17 inches possible. Winds could gust as high as 40 mph. * WHERE...Western Mosquito Range and East Lake County, Eastern Sawatch Mountains, Northern Sangre de Cristo Mountains and Pikes Peak Above, all above 11000 Feet. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
176 WWUS45 KPUB 282115 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 315 PM MDT Sun Apr 28 2019 COZ058-060-290515- /O.UPG.KPUB.WS.A.0013.190429T1200Z-190430T1200Z/ /O.NEW.KPUB.WS.W.0013.190429T1200Z-190430T1200Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- 315 PM MDT Sun Apr 28 2019 ...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM MDT TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 15 to 25 inches expected. Winds gusting as high as 35 mph. * WHERE...Western Mosquito Range and the Sawatch Mountains Above 11000 Feet. * WHEN...From 6 AM Monday to 6 AM MDT Tuesday. * ADDITIONAL DETAILS...Heavy snow will lower visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. && $$ COZ073-290515- /O.UPG.KPUB.WS.A.0013.190429T1200Z-190430T1200Z/ /O.NEW.KPUB.WS.W.0013.190429T1200Z-190430T1200Z/ Northern Sangre de Cristo Mountains Above 11000 Feet- 315 PM MDT Sun Apr 28 2019 ...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM MDT TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 15 to 20 inches expected. Winds gusting as high as 40 mph. * WHERE...Northern Sangre de Cristo Mountains Above 11000 Feet. * WHEN...From 6 AM Monday to 6 AM MDT Tuesday. * ADDITIONAL DETAILS...Heavy snow will lower visibilities at times PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. && $$ COZ082-290515- /O.UPG.KPUB.WS.A.0013.190429T1200Z-190430T1200Z/ /O.NEW.KPUB.WS.W.0013.190429T1200Z-190430T1200Z/ Pikes Peak Above 11000 Feet- 315 PM MDT Sun Apr 28 2019 ...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM MDT TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 15 to 20 inches expected. Winds gusting as high as 35 mph. * WHERE...Pikes Peak Above 11000 Feet. * WHEN...From 6 AM Monday to 6 AM MDT Tuesday. * ADDITIONAL DETAILS...Heavy snow will lower visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. && $$ COZ076-081-290515- /O.NEW.KPUB.WW.Y.0026.190429T1800Z-190430T1200Z/ Northwestern Fremont County Above 8500 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet- 315 PM MDT Sun Apr 28 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON MONDAY TO 6 AM MDT TUESDAY... * WHAT...Snow expected. Total snow accumulations of 5 to 9 inches expected. * WHERE...Northwestern Fremont County Above 8500 Feet, Teller County and Rampart Range Above 7500 Feet, and Pikes Peak Between 7500 and 11000 Feet. * WHEN...From noon Monday to 6 AM MDT Tuesday. * ADDITIONAL DETAILS...Travel could be very difficult. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. && $$ COZ080-290515- /O.NEW.KPUB.WW.Y.0026.190429T1800Z-190430T1200Z/ Wet Mountains Above 10000 Feet- 315 PM MDT Sun Apr 28 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON MONDAY TO 6 AM MDT TUESDAY... * WHAT...Snow expected. Total snow accumulations of 8 to 12 inches expected. * WHERE...Wet Mountains Above 10000 Feet. * WHEN...From noon Monday to 6 AM MDT Tuesday. * ADDITIONAL DETAILS...Snow will lower visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. && $$ COZ066-068-290515- /O.NEW.KPUB.WW.Y.0026.190429T1800Z-190430T1200Z/ La Garita Mountains Above 10000 Feet- Eastern San Juan Mountains Above 10000 Feet- 315 PM MDT Sun Apr 28 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON MONDAY TO 6 AM MDT TUESDAY... * WHAT...Snow expected. Total snow accumulations of 9 to 11 inches expected. Winds gusting as high as 35 mph. * WHERE...La Garita and San Juan Mountains Above 10000 Feet * WHEN...From noon Monday to 6 AM MDT Tuesday. * ADDITIONAL DETAILS...Travel could be very difficult. Snow will lower visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Apr 27, 3:18 PM MDT, 5 minutes earlier.
Area forecast discussion, Apr 27, 3:18 PM MDT, 5 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 318 PM MDT Sat Apr 27 2019 .SHORT TERM...(This evening through Sunday) Issued at 307 PM MDT Sat Apr 27 2019 Currently... Thunderstorms accompanied with virga and weak microbursts are being observed over the San Luis Valley, mountain top cumulus are also being observed, and clear skies are over the plains. The cold front passage this morning is keeping the the temperatures down across the plains. Thermodynamically, CAPE values over the Raton Mesa are around 600-800 J/kg, DCAPE values around 800 J/kg, and sfc-3km SRH around 160 m2/s2 are over the Raton Mesa before convective initiation. I believe there may be a good shot at an isolated severe thunderstorm at around 5PM - 6PM MDT over that region. The storms that do develop will almost immediately propagate over a region with substantially less CAPE, therefore the storms should be short lived. Tonight: Isolated mountain thunderstorms are expected to continue during the overnight hours, but otherwise dry conditions are expected over the region. Low temperatures had to be bumped up over the plains from the previous forecast due to additional moisture over the region. So expect low temperatures to be well above average for this time of year. The plains will remain in the upper 40s, the San Luis Valley and the upper Arkansas River Valley will be in the upper 30s to low 40s, and the mountains will be in the 20s to 30s. Tomorrow: Relatively calm conditions are expected in response to zonal flow aloft. There is a trough to the north and a ridge to the south, channeling a narrow band of stronger winds aloft from west to east. Wind speeds at jet level will be around 70 to 80 kts, which by no means is considered strong, but following the thermal wind law, the winds at the surface will be enhanced as well. Expect gusts of around 25 to 30 mph from the west at the surface across the majority of the lower elevations. The westerly component is a downslope component, meaning that the temperatures will be well above average and the RH values will be low. There will be critical fire weather conditions during the afternoon hours, but the fuels are still in a "green-up" face and do not show characteristics of large fire growth, therefore no fire weather products will be issued. Otherwise, no precipitation is expected during the daytime period, with the exception of some isolated thunderstorms over the northwestern portion of the Sawatch Mountains. (through 6PM on Sunday) .LONG TERM...(Sunday night through Saturday) Issued at 307 PM MDT Sat Apr 27 2019 ...Active weather beginning of week, with quieter weather later in the week... High elevation snow and lower elevation rain is expected during the first 1/2 of this period over a good part of the region. Some of the snow is going to be heavy over the highest elevations. Most of the plains should see good amounts of QPF. Some snow will eventually reach down to about 6500 feet north of US50 Monday morning, with a more significant amount possible Tuesday morning. By later on Tuesday, the brunt of the lift over the plains will move east, but lingering troughieness will affect the central mountain until early Thursday. We should start to dry out and warm up from Thursday into early next weekend. By 00 UTC Monday (6 pm Sunday), a surface low will be located over east central Colorado and a surface front will be moving down the Palmer Divide. This front will continue to move south during the evening hours and should reach the NM border prior to midnight. During the early evening hours, best chance of rain and high mtns snows will generally be north of US50, with the precip chances gradually increasing farther south as the night goes on. A period of heavier snow will be possible over the central mountains during the evening hours Sunday night. Some snow will likely fall over the Monument Hill area early Monday morning, with some light accumulations mainly on grassy areas. Monday... Broad mid level trough will be located over the Pacific NW Monday morning while a closed 500 mb circulation will located over the Southern Calif, vicinity Los Angeles. These two systems will move towards the region on this day and this will increase the precip over Colorado from west to east as the day progresses. The snow over the higher mountains will likely become heavy by afternoon with periods of heavy snow over most of the mountains Monday evening into Tuesday morning. Over the lower valleys and plains, the precip will be rain, and some good amounts of wetting rain will be likely most regions. The best chance of rain over the plains will be Monday afternoon into early Tuesday morning, with the overall best chance Monday evening. Burn scar flooding could occur on this day. It will be noticeably cooler over the entire region Monday, with temps a good 30 degrees cooler than Sundays max temps. During Monday night, snow levels will decrease, especially N of US50, with snow reaching down to 6500 to 7000 feet by early Tuesday morning. Accumulations across the Monument Hill area will be likely, with 2-3 inches possible. Roadways may become slushy due to increased snowfall rates and overall cooler ambient/roadway temperatures. Tuesday... Precip will end west to east over the plains during the late morning/early afternoon hours. However over the mtns, especially the central mountains, another broad mid level trough will move across the region during the middle of the day, and this will keep periods of snow going across this region. Temps on the plains will warm up a bit, with 60s most areas and 50s in El Paso county. Wednesday... A bit of uncertainty this day as long range guidance not in good agreement. EC brings a bit of a more significant trough across the region this day while GFS is weaker with the system and a bit more progressive. If EC verifies than it will be a bit cooler over the plains and possibly a bit wetter than current forecast. From Thursday into the weekend...It should mainly be dry with a few mtn showers. It will also start to warm up over the region. Snow melt over the weekend will likely begin to accelerate due to the increasing warm temperatures. \/Hodanish && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 307 PM MDT Sat Apr 27 2019 VFR conditions are expected for KALS, KCOS, and KPUB throughout the forecast period. Lingering thunderstorms will dissipate over KALS during the evening hours, but KCOS and KPUB should remain clear. There should be no thunderstorms during the afternoon hours tomorrow. Gusty west to southwesterly winds will develop during the later morning hours over all forecast points. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Monday morning through late Monday night for COZ058-060-073-082. && SHORT TERM...SKELLY LONG TERM...HODANISH AVIATION...SKELLY
Hazardous weather outlook, Apr 27, 11:47 AM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1147 AM MDT Sat Apr 27 2019 COZ058>089-093>099-281800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1147 AM MDT Sat Apr 27 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms will be possible this afternoon and evening, with the highest chances expected over the La Garita and San Juan Mountains, eastward to around the southern Interstate 25 corridor. The primary storm risks will be cloud to ground lightning, and wind gusts up to 50 mph. However, some of the stronger storms could also produce hail up to the size of pennies. The high mountain peaks could see some light snow accumulations this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated to scattered thunderstorms will be possible across the area Sunday and Sunday night, with the greatest coverage of storms expected over the higher terrain. The main threat from storms will be lightning and gusty winds to around 50 mph, with small hail possible with the stronger storms. However, one or two severe storms, producing hail to the size quarters and wind gusts to around 60 mph, will be possible across the far southeast Plains Sunday afternoon and evening. In addition, local snow accumulations of 1 to 3 inches, will be possible across the higher terrain along and west of the Continental Divide, generally above 10000 feet. A stronger storm system will take aim on the Rockies Monday and Tuesday, bringing widespread rain and higher elevation snow to the area. At this time, the exact track of this system remains in question, however, moderate to heavy snow accumulations will be possible across the higher terrain, especially above 10000 feet Monday night and Tuesday, with some light snow accumulations possible down to between 6000 and 7000 feet in elevation. Those planning travel across the higher terrain Monday and Tuesday should prepare for possible winter driving conditions. Isolated to scattered showers and thunderstorms will remain possible across the region Wednesday through Friday, with the best coverage of storms in the afternoon and evening hours over and near the higher terrain. The main threat from storms will be lightning and gusty winds to around 50 mph, with small hail possible with the stronger storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening, over the mountains, the San Luis Valley and the southern Interstate 25 corridor. SKELLY/SKELLY
In the hours before
Special weather statement, Apr 27, 2:29 PM MDT, 54 minutes before
Special Weather Statement National Weather Service Pueblo CO 229 PM MDT SAT APR 27 2019 COZ071-074-075-272115- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Southern San Luis Valley CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 229 PM MDT SAT APR 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUERFANO...SOUTHERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 315 PM MDT... At 229 PM MDT, Doppler radar was tracking a strong thunderstorm near Sanchez Reservoir, or 30 miles southeast of Alamosa, moving east at 30 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... San Luis, Mesita, Jaroso, San Acacio, San Pablo, Sanchez Reservoir, Chama and Garcia. LAT...LON 3699 10569 3731 10565 3729 10505 3699 10503 TIME...MOT...LOC 2029Z 273DEG 24KT 3715 10550 KTS
Special weather statement, Apr 27, 2:53 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Pueblo CO 253 PM MDT SAT APR 27 2019 COZ087-088-272130- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 253 PM MDT SAT APR 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST CENTRAL LAS ANIMAS COUNTIES UNTIL 330 PM MDT... At 253 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles north of Aguilar, or 24 miles east of Indian Creek on the southeastern Spring Brun Scar, moving east at 40 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Walsenburg. LAT...LON 3744 10481 3762 10479 3762 10431 3737 10435 TIME...MOT...LOC 2053Z 275DEG 33KT 3752 10467 KTS
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 6:01 PM MDT | Special Weather Statement | PUB | Prowers | 29 min |
| Apr 26, 9:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Apr 26, 9:15 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Apr 26, 9:28 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Apr 27, 2:29 PM MDT | Special Weather Statement | PUB | Costilla | 46 min |
| Apr 27, 2:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Apr 27, 3:34 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Apr 27, 5:14 PM MDT | Special Weather Statement | PUB | Otero | 46 min |
| Apr 27, 5:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
Nearby
Winter Storm Watches in Colorado, 2019Every winter storm watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.